Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest medication for red bumpy rashes

Hello,
My doctor advised me to apply Deriva BPO gel for two hours at night for treating some mild acne. However after using for one day, my entire face is covered with red bumpy rashes and is very itchy. What shall I do to reduce the rashes immediately?
Fri, 25 Jul 2014
Report Abuse
Dermatologist 's  Response
Hello,
Thank you for posting on HCM.
The condition you have developed is called contact dermatitis due to use of Deriva BPO gel.
Nothing to worry. Avoid use of the gel for 1-2 weeks.
Apply a mild steroid like desowen cream twice a day.
Apply a good moisturiser like Cetaphil DAM twice a day.
Avoid any harsh soap on face and use gentle cleanser like Cetaphil cleansing lotion for routine facewash.
Take antihistaminics for itching as required.
Hope your queries are resolved and wish you best of health.

Kindly spare some time to rate my answer and drop your valuable review at the following link:

http://doctor.healthcaremagic.com/doctors/dr-hardik-pitroda/67169

If you require any further assistance in future, you can reach me directly through the above mentioned link.

Thank you
Dr Hardik Pitroda
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin rash


Suggest medication for red bumpy rashes

Hello, Thank you for posting on HCM. The condition you have developed is called contact dermatitis due to use of Deriva BPO gel. Nothing to worry. Avoid use of the gel for 1-2 weeks. Apply a mild steroid like desowen cream twice a day. Apply a good moisturiser like Cetaphil DAM twice a day. Avoid any harsh soap on face and use gentle cleanser like Cetaphil cleansing lotion for routine facewash. Take antihistaminics for itching as required. Hope your queries are resolved and wish you best of health. Kindly spare some time to rate my answer and drop your valuable review at the following link: http://doctor.healthcaremagic.com/doctors/dr-hardik-pitroda/67169 If you require any further assistance in future, you can reach me directly through the above mentioned link. Thank you Dr Hardik Pitroda